# SDR UIEA2018123102975

- Difficulty date: December 31, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,566 hours, 16,885 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1189
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP EICAS MSG RAN QRH PROCEDURE WHICH PLACED PACK CONTROL SELECTOR TO STBY R PACK TEMP LIGHT EXTINGUISHED , CHECK LIST COMPLTED  ( REMOVED AND REPLACED RT TEMP CONTROL VALVE IAW AMM REF 21-51-12 OPS CKS GOOD ON GROUND  )
